# SDR REXA2015120501166

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 18,699 hours, 11,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE EMER FLASHLIGHT DOES NOT BLINK RED LIGHT.  REPLACED FLASHLIGHT BATTERY AS REQUIRED IAW AMM 25-61-00.  OPERATIONS TESTED GOOD.
